Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
N!ven25r

Can I go on accutane long term?

I've been on 3 courses of accutane and my acne keeps coming back. It's the only thing that takes care of it though.

Would taking 40mg a day for a long period of time be bad? My doctor said that there are people that take accutane for their whole lives but it was for a reason other than acne but it can weaken bones. I didn't ask him about taking it long term for my acne.

I'm desperate because this acne is ruining my life. I don't even want to go outside. I've tried so many topicals and antibiotics and nothing ever works.

Share this post


Link to post
Share on other sites

That dose wouldn't be sustainable in the long-term, no.

How old are you, and when were your previous treatments?

Share this post


Link to post
Share on other sites
That dose wouldn't be sustainable in the long-term, no.

How old are you, and when were your previous treatments?

I'm 27. I've tried retin-a, differin, tazorac, finacea, minocylin, and some other antibiotics, face washes, benzamyacin, etc.

Share this post


Link to post
Share on other sites

Yeah long term low dose is a possibility, you don't need 40mg if you are doing it long term though. At most you would need 10 mg every other day...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×